# SDR DALA1223219261

- Difficulty date: March 18, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: 591013065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PRESSURE BULKHEAD DOME "T" EXTRUSION AT LONGERON 30 CORRODED.  FABRICATED AND INSTALLED "T" EXTRUSION PER DWG 5910130.
